RATIONAL DOUBLE POINTS AND GROUP-REPRESENTATIONS

被引:0
作者
GONZALEZSPRINBERG, G [1 ]
VERDIER, JL [1 ]
机构
[1] ECOLE NORM SUPER,CTR MATH,F-75231 PARIS 5,FRANCE
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1981年 / 293卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:111 / 113
页数:3
相关论文
共 4 条
[1]   ON ISOLATED RATIONAL SINGULARITIES OF SURFACES [J].
ARTIN, M .
AMERICAN JOURNAL OF MATHEMATICS, 1966, 88 (01) :129-&
[2]  
KLEIN F, 1884, ICOSAHEDRON GENERAL
[3]  
SLODOWY P, 1980, SPRINGER LECTURE NOT, V815
[4]  
STEINBERG R, SUBGROUPS SU2 DYNKIN